# SDR UIEA2023122901037

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 101,322 hours, 24,471 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241M366
- Part serial: 066C0419
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FOUND PORTABLE ELT NEAR LAV HOLD DOWN TAPE TO BE TORN TO THE POINT OF ALMOST DEPLOYING.( REMOVED AND REPLACED ELT PORTABLE ASSY IAW AMM 25-64-00.  VERIFIED PART EFFECTIVITY IAW EEL. )
